Could Tenderness And Swelling Of The Breasts Be A Possible Side Effect Of Tramadol

Question

Asked by pam

Could Tenderness And Swelling Of The Breasts Be A Possible Side Effect Of Tramadol

i was recently prescribed tramadol for chronic pain and have noticed that my breasts have become very tender,swollen and often feel inflamed.Could this be a reaction to the medication.

Answer

I think it's possible. I went to the best side effect site I know of and checked out Tramadol. It didn't mention breast swelling and pain but it did state that 'menopausal symptoms' were possibly related to tramadol use and breast swelling/pain can be a menopausal symptoms.

The side effect data is always not set in stone. It's gathered from clinical studies. When you have a low percentage of trial recipients experiencing a symptom it's always possible it was just a chance occurrence. Menopausal symptoms were in the low frequency category for Tramadol; 1-5% of people experienced them. Menopausal symptoms were put in the 'possibly causally related' category.

http://www.healthcentral.com/chronic-pain/find-drug-25432-25.html